# SDR N6WA2015041102

- Difficulty date: April 11, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 16,701 hours, 11,018 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURIZATION CAUTION MSG IN FLIGHT.  VERIFIED AVIONICS GND COOLING VLV DEACTIVATED FOR MEL.  PERFORMED PRESSURIZATION OF THE ACFT FOR MX IAW AMM 21-31-00, NO DEFECTS NOTED.
